# SDR 00FDEA00807

- Difficulty date: November 29, 2000
- Submitted: December 1, 2000
- Operation: Air carrier
- Aircraft: N136FE
- Make and model: Boeing 727-25C
- Aircraft serial: 19855
- Engine: Pwa JT8D7B
- System (JASC): 7932 · Engine Oil Quantity
- Part: Connector
- Condition: Failed
- Location: Nr 1 Engine
- Component: Bypass Switch
- Component part number: 1163P182
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A, E

## Discrepancy

00-331  ON DEPARTURE, NR 1 LOW OIL PRESS/FILTER BYPASS LIGHT ILLUMINATED.  **  S/D  **  ACCOMPLISH WIND MILL INSP DUE TO ENG SHUT DOWN PER MM 72-00-518D.  R&R BYPASS SWITCH AS PER 727-100 MM 79-33-002-4.  OPS TEST NORMAL.
